I have given it a week. I feel like crap. Trouble sleeping. I just don't want to be on anyone medications. Would it be OK to just stop it. I have only taken 6 doses. I'll probably call my neuro today, but just wondered if anyone else had done anything like that. I know if you have been on a medication for a much longer time that you would have to be weaned off of it.
I was weaned off it. I gave it the 5 week trial. So just ask ur dr the best way to go. I am glad i stopped it. Now with any duel meds, i do research first. Every AED has se, but one major concern with Zonagram is kidney stones. I want to walk through life and not b in a catatonic state.
This is the third one that has been added since 2012. It's probably due to all the procedures I have had done in the last year. Still has my brain irritated. If it happens again, probably need steroids instead of more seizure medication. My neurosurgeon and radiologist told me that I may have swelling down the road from time to time causing one of these things. I figure, maybe when the AVM is gone and no more treatment is required I will be fine.
I've been on Zonogran about a year. Being on 3 different meds. I can't say for sure how well this one works but I'd ask your Dr. how long the adjustment period is and if splitting your dose could help. My advice would be to try and stick it out; see if changing the time you take it or taking smaller doses helps. Definitely talk to your doctor before stopping.
It takes more than a week to know if any medication is going to work or not. Hang in there give it 4-5 weeks, you would be surprised at what a difference that makes. I wish all I took was 1 medication for epilepsy I take 3 twice daily plus all the other meds I take for other health problems.
Beings ill is no fun and the older you get the worse it gets.